# SDR MEX2003212

- Difficulty date: May 6, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N802AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Engine: Pwa PW2037
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6444 - MEX-HMO - DURING TRANSIT CHECK, DETECTED FAN INLET GUIDE DAMAGED BY AND FOD.  IN THE HANGAR THE FAN INLET GUIDE WAS REWORKED, TEST PERFORMED IAW 72-00-00, ALL CORRECT.  (M)
